Labyrinth dimension of Brownian trace

ResearchWorks/Manakin Repository

Search ResearchWorks


Advanced Search

Browse

My Account

Statistics

Related Information

Labyrinth dimension of Brownian trace

Show simple item record

dc.contributor.author Burdzy, Krzysztof
dc.date.accessioned 2005-11-28T17:33:28Z
dc.date.available 2005-11-28T17:33:28Z
dc.date.issued 1995
dc.identifier.citation Burdzy, K. (1995). Labyrinth dimension of Brownian trace. Probability and Mathematical Statistics, Volume dedicated to the memory of Jerzy Neyman, 15, 165-193. en
dc.identifier.uri http://hdl.handle.net/1773/2187
dc.description.abstract Suppose that X is a two-dimensional Brownian motion. The trace X[0, 1] contains a self-avoiding continuous path whose Hausdorff dimension is equal to 2. en
dc.description.sponsorship Research partially supported by NSF grant DMS 91-00244 and AMS Centennial Research Fellowship. en
dc.format.extent 294699 bytes
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.publisher Institute of Mathematics en
dc.subject Brownian motion en
dc.subject Hausdorff dimension en
dc.subject fractal en
dc.subject cut point en
dc.title Labyrinth dimension of Brownian trace en
dc.type Article en


Files in this item

Files Size Format View
paper49.pdf 287.7Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record